# SDR SWIA200617125

- Difficulty date: August 27, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 29,544 hours, 42,741 cycles
- Engine: Pwa PW118A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW118B
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FAILED INFLIGHT AND WOULD NOT RESTART.  REPLACED NR 2 ENGINE IAW RII 72-900-1000, SN OFF: 115625.
